MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, surgeon revised a truliant femur implanted in (b)(6) 2019 at university (b)(6).The femur was subsided and was explanted without cement on the backside.The surgeon mentioned this in the or.Surgeon implanted a cc femur with ps bearing and 5mm distal augment.Patient should recover well after revision knee.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, d10, g3, g7 and h2 have been updated accordingly.Section d10: concomitant medical products truliant tib imp ps insert sz 4 9mm (cat# 02-022-35-4009 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of an insufficient bony support for the implant, loosening of the femoral component, poor bone quality, or any combination of the three.However, this cannot be confirmed as the device was not available for evaluation.Additionally, no details regarding the cement used or the cement technique were provided and their contributions to the reported event cannot be determined.The most probable root cause associated with the reported event of "subsidance/migration" is a problem with all or part of an implanted device moving from its intended location in the body.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12130768
Report Number1038671-2021-00327
Device Sequence Number14559111
Product Code JWH
UDI-Device Identifier10885862314567
UDI-Public10885862314567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Device Catalogue Number02-020-11-0340
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/14/2021
09/13/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date07/29/2021
10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;